# SDR HALA0700354

- Difficulty date: August 26, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 61,525 hours, 29,539 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Missing
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR, MID ELEVATOR PCA FORWARD ATTACH BOLT NUT NOT INSTALLED.  ATTACHED RIGHT ELEVATOR, MID ELEVATOR PCA ATTACH BOLT, WASHERS, BUSHING, AND NUT INSTALLED PER AMM 27-31-05.
